MathSciNet Relay Station
MathSciNet bibliographic data
MR1094953 47N70 (47D06 65J10 65L99 93C25)
Lasiecka, I.; Triggiani, R. Numerical approximations of algebraic Riccati equations for abstract systems modelled by analytic semigroups, and applications. Math. Comp. 57 (1991), no. 196, 639–662, S13–S37.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement